Enumerative Galois theory for cubics and quartics. / Chow, Sam; Dietmann, Rainer.

In: Advances in Mathematics, Vol. 372, 107282, 07.10.2020.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Article number107282
Number of pages37
JournalAdvances in Mathematics
Volume372
Early online date27 Jul 2020
DOIs
Publication statusPublished - 7 Oct 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 38822207